# SDR 07FDEA05049

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48297
- Aircraft time: 53,605 hours, 16,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL CEILING PANELS WITH J/C "2552C180-3JR" AFT CARGO COMPT BELOW   CHANNEL SUPPORT FLOOR FOUND SEVERE EXFOLIATION CORROSION. REPAIRED AREA IAW SRM 53-70-00 VOL I FIG 13.
